# SDR FDEA201310092471

- Difficulty date: October 9, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 9,185 hours, 4,867 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 114450505
- Condition: Leaking
- Location: Hp Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING AT FL320,  NR 1 HP VALVE FAULT ILLUMINATED.   FOUND NR 1 ENGINE HP VALVE PRESSURE SENSE LINE LEAKING. R & R SENSE LINE IAW MM 36-11-12-04-01.
